# SDR IPXA2020042454537

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 84,610 hours, 14,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUNABLE TO ARM LEFT ENTRY DOOR & SLIDE BEFORE FLIGHTADJUSTED LEFT DOOR FWD ARMING "ARMED" BRACKET PER AMM 25-61-15
